# SDR SWAA2025123038455

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF PAX CABIN SEAT TRACK BS 480 TO BS 520, LBL 45, WL 208.   REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK IAW SRM 51-40-02, DWG 143A5300 REV -, AND EA 25-153-03311.
